# SDR UPS96421219

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1416.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION AT FITTING AT BS 1416.06 BETWEEN RBL 11.33 TO LBL 11.33.  FITTING OUT OF LIMITS AT BS 1416.06 BETWEEN RBL 11.33 TO LBL 11.33 ACC SRM 53-10-01.  REPLACED FITTING IAW SRM 51-30-02.
